A 19-year-old female asked:
Can lexapro (escitalopram) cause decreased libido?
1 doctor answer • 3 doctors weighed in
Psychiatry 41 years experience
Yes maam: Like all the other SSRI s, escitalopram can cause sexual disfunction in 20-30% of cases. Decreased lobido, delayed orgasm are those unfortunate common side effects.If it bothers you too much, best is to share with your Dr to ponder pros and cons and may be try a different agent .
1.8k viewsReviewed >2 years ago
Last updated Jan 17, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.